# SDR YENA2025081200827

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 74,886 hours, 27,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  WINDSHIELD FRAME CENTER POST LOWER NODE AREA CRACKED.   POST REPAIR INSPECTIONS OF THE MIRROR FITTINGS (TBD)  AEROMAN EA 53-0371-22 REV. 0. AIRBUS RDAF 81098121/004/2022#A.  AIRBUS DOSSIER 81098121.  AIRBUS TD/81039011/009/2022#A.   SB A320-53-1331 REV 00.  AIRBUS RDAF 81098121/035/2025#A.  AIRBUS REPAIR INSTRUCTION R53113430 ISSUE G (MIRROR FITTING INSTALLATION). AIRBUS REPAIR INSTRUCTION R53112919 ISSUE K (CONTINUITY FITTING REPLACEMENT). AIRBUS REPAIR INSTRUCTION R53113426 ISSUE F (TITANIUM PANEL REPLACEMENT/REMOVAL).  AIRBUS REPAIR INSTRUCTIONS R53113672 ISSUE C (CRACK ASSESSMENT/REPAIR),  AEROMAN 53-0035-25 (COVER AND PARTS 1 TO 5). DURING THE CURRENT CHECK   REACHED OUT TO AIRBUS VIA REF DOSSIER TO GET THE PERMANENT REPAIR DISPOSITION FOR THE TEMPORARY REPAIR DONE ON NOSE FWD FUSELAGE WINDSHIELD FRAME CENTER POST AND CONTINUITY FITTINGS AS PER REF /2/ RDAF, REF /4/ TD AND REF /1/ EA (2022).  AEROMAN INSPECTED THE PREVIOUSLY REPAIRED AREA AS PER REF /10/ WITH CRACK FINDING ON UPPER SPOT-FACE AREA A1 LHS. DAMAGES WERE REMOVED AND MRT WAS PROVIDED TO AIRBUS VIA REF /3/ MESSAGE /031. AIRBUS PROVIDED THE REF /3/ MESSAGE /037 WHICH PROVIDED INSTRUCTIONS AS FOLLOWS: -PERFORM MIRROR FITTING REPAIR RS2 AS PER REF /7/ RI - AERA C – PERFORM HFEC INSPECTION AS PER NTM 51-01-08 AFTER THE SAFETY CUT OF 1MM. 	REPLACE THE CONTINUITY FITTINGS AS PER REF /8/ RI THE CONTINUITY FITTINGS WERE REPLACED AS REF /11/ EA, REF /8/ AND REF /6/ RDAF.  AIRBUS APPROVED THIS REPAIR BY THE REF /6/ RDAF AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED.  THE REF /11/ EA PROVIDES THE INSTRUCTIONS FOR THIS REPAIR.   EC A22-649-02 HAS BEEN REVISED TO ACCOMPLISH THE PERMANENT REPAIR INSTRUCTIONS PER THE REF /11/ EA AND COMPLIES WITH REF /6/ RDAF WITHOUT DEVIATION. - EC A22-649-02 PROVIDES THE PERMANENT REPAIR INSTRUCTIONS. - EC A22-649-03 PROVIDES THE POST REPAIR INSPECTION INSTRUCTIONS FOR AREA 1 ON THE CONTINUITY FITTINGS AFTER SHIM REMOVAL (METHOD: HFEC PER NTM 51-11-29, THRESHOLD: 29500FC FROM REPAIR, INTERVAL: 8700FC) - EC A22-649-04 PROVIDES THE POST REPAIR INSPECTION INSTRUCTIONS FOR AREA 2 ON THE WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS (METHOD: HFEC PER NTM 53-11-29, THRESHOLD: 27000FC FROM REPAIR, INTERVAL: 4700FC) - EC A22-649-05 PROVIDES THE POST REPAIR INSPECTION INSTRUCTIONS FOR THE MIRROR FITTING (METHOD: TBD, THRESHOLD: 60000FC FROM REPAIR, INTERVAL: TBD) NOTE: THE REF /5/ SB IS NO LONGER APPLICABLE FOR THIS A/C AND WILL BE ADDRESSED IN EC A320-53-1331 AND 2020-17-03-FAA (BY CHECKING FOR PREVIOUS REPAIRS IN THE AREA, AND CONTACTING AIRCRAFT STRUCTURES ENGINEERING IF FOUND, WHICH WOULD INCLUDE THIS EC) SUBSTANTIATION: THIS EC IS TO TRACK A POST REPAIR INSPECTIONS WHICH IS PENDING OEM INSTRUCTIONS AS REQUIRED PER REF/6/RDAF AND IS CLASSIFIED AS “OTHER”. (EC A22-649-05)
